Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 128, NWS Nashville, TN

July 14, 2015Smith County, Trousdale County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2015, 2:40 PM CDT for Smith County, Trousdale County, Wilson County, Tennessee. It was in force for 23 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 2:40 PM CDT (19:40 UTC)
Expired
Jul 14, 2015, 3:03 PM CDT
In force
23 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Smith County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 25 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:40 PM CDTHAIL 1.56 Ssw Hartsville, TNPHOTOS SHOW HAIL UP TO PING PONG BALL SIZE FELL IN NORTHEAST WILSON COUNTY
Jul 14, 2:48 PM CDTTSTM WND DMG5 W South Carthage, TNLARGE TREES DOWN ON RAWLS CREEK ROAD WITH ROADWAY BLOCKED
Jul 14, 2:51 PM CDTTSTM WND DMG2 Nw Lebanon, TNTREES UPROOTED AND POWER LINES DOWN NEAR LEBANON NEAR COLES FERRY ROAD AND BEREA CHURCH ROAD AND ACADEMY ROAD
Jul 14, 2:53 PM CDTFUNNEL CLOUD3 Se Lebanon, TNFUNNEL CLOUD REPORTED SE OF LEBANON
Jul 14, 2:57 PM CDTTSTM WND DMG4 S Lebanon, TNTREES AND POWER LINES DOWN AROUND THE ROCKY VALLEY ROAD AREA
Jul 14, 3:00 PM CDTTSTM WND DMG6 Ne Watertown, TNTREES DOWN IN GRANT COMMUNITY
Jul 14, 3:05 PM CDTTSTM WND DMG10 Nw Lebanon, TNPOWER LINES AND TREES DOWN ALONG DOUBLE LOG CABIN ROAD
Jul 14, 3:05 PM CDTTSTM WND DMGWatertown, TNPOWER LINES DOWN WITH POWER OUTAGES NEAR WATERTOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 1:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WUUS54 KOHX 141940
SVROHX
TNC159-169-189-142015-
/O.NEW.KOHX.SV.W.0128.150714T1940Z-150714T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
240 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN SMITH COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 315 PM CDT

* AT 240 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF LEBANON...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WATERTOWN AROUND 310 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DICKERSON CHAPEL RECREATION AREA...TUCKERS CROSSROADS AND SOUTH
CARTHAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3634 8586 3600 8614 3621 8654 3632 8647
      3634 8643 3631 8641 3631 8639 3636 8636
      3631 8636 3632 8634 3631 8630 3636 8627
TIME...MOT...LOC 1940Z 320DEG 20KT 3627 8620 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER
1 follow-up statement
787 
WWUS54 KOHX 142003
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
303 PM CDT TUE JUL 14 2015

TNC159-169-189-142013-
/O.CAN.KOHX.SV.W.0128.000000T0000Z-150714T2015Z/
WILSON TN-SMITH TN-TROUSDALE TN-
303 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR WILSON...SOUTHERN SMITH AND
SOUTHWESTERN TROUSDALE COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING HAS BEEN CANCELLED AND A NEW WARNING HAS BEEN 
ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NASHVILLE.

LAT...LON 3634 8586 3600 8614 3621 8654 3632 8647
      3634 8643 3631 8641 3631 8639 3636 8636
      3631 8636 3632 8634 3631 8630 3636 8627
TIME...MOT...LOC 2002Z 320DEG 20KT 3617 8610 

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:43 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 14, 12:43 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1243 PM CDT TUE JUL 14 2015

.AVIATION UPDATE...

MAIN CONCERN FOR THE TAF PERIOD WILL BE STORMS THIS AFTERNOON
PARTICULARLY FOR BNA AND CSV. PLACED TEMPO GROUP AT THOSE TWO
TERMINALS AND LEFT VCTS AT CKV DUE TO LOWER PROBABILITY. SFC FRONT
AND ASSOCIATED WIND SHIFT WILL SLOWLY MOVE SOUTH THROUGHOUT THE
OVERNIGHT HOURS. LOW CIGS AND VIS WILL BE AN ISSUE FOR THE AREAS
THAT SEE RAIN THIS EVENING. DROPPED BNA TO MVFR AND CSV TO LIFR.
CONDITIONS WILL IMPROVE BY MID MORNING TOMORROW. BEHIND THE FRONT
WINDS WILL BE OUT OF THE NORTH TOMORROW AT 5-10 KTS.

REAGAN

&&

.PREV DISCUSSION... /ISSUED 1045 AM CDT TUE JUL 14 2015/

UPDATE...

A WARM, MUGGY AIR MASS CURRENTLY RESIDES OVER MIDDLE TN AHEAD OF
A WEAK SFC FRONT THAT WILL SLIDE SE THROUGHOUT THE DAY TOWARD THE
AREA. MORNING CONVECTION THAT AFFECTED THE NORTHEASTERN COUNTIES
HAS NOW MOVED EAST INTO MRX'S CWA. ACROSS MIDDLE TN AN ALREADY
UNSTABLE ENVIRONMENT EXISTS WITH 2000-3000 J/KG OF MLCAPE AND A
WEAK SFC BASED CAP.  BY 18Z 3500-4000 J/KG OF MLCAPE WILL BE IN
PLACE WITH NO CIN REMAINING. STORMS COULD INITIATE ALONG ANY
RESIDUAL OUTFLOW BOUNDARIES PARTICULARLY TOWARD THE PLATEAU FROM
THE MORNING CONVECTION. HRRR HAS BEEN CONSISTENTLY PRODUCING
CONVECTION BY EARLY AFTERNOON ALONG THE I-40 CORRIDOR AND THEN
PUSHING SOUTH. ANOTHER ROUND OF STORMS IS POSSIBLE LATER THIS
EVENING AFTER 00Z ASSOCIATED WITH THE SFC FRONT. ALL MODES OF
SEVERE WEATHER ARE POSSIBLE TODAY. THE 12Z OHX RAOB INDICATED 40
KTS OF EFFECTIVE BULK SHEAR WHICH IS SUFFICIENT TO SUPPORT
ROTATING UPDRAFTS CAPABLE OF PRODUCING LARGE HAIL DESPITE A WARM
THERMAL PROFILE. THE TORNADO THREAT WOULD BE MORE CONDITIONAL ON
INTERACTIONS WITH RESIDUAL OUTFLOW BOUNDARIES. DAMAGING WINDS WILL
BECOME THE DOMINANT THREAT ONCE COLD POOLS CONGEAL AND LINE
SEGMENTS BECOME THE MODE OF CHOICE.

AS FAR AS THE GRIDS...FORECAST LOOKS IN GOOD SHAPE. ONLY MINOR
TWEAKS WERE MADE.

REAGAN

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      74  91  70  91 /  50  20  10  10
CLARKSVILLE    73  89  69  90 /  50  20  10  10
CROSSVILLE     69  84  65  84 /  60  20  10  10
COLUMBIA       74  93  70  92 /  50  30  10  10
LAWRENCEBURG   74  93  70  92 /  50  30  10  10
WAVERLY        74  91  70  91 /  50  20  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

10
Hazardous weather outlook, Jul 14, 5:00 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT TUE JUL 14 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-151000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE
THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT
DO OCCUR WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...
AFTERNOON HEAT INDEX VALUES TODAY WILL RANGE FROM 100 TO
105 DEGREES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...
AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105
DEGREES FRIDAY AFTERNOON THROUGH MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVIATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 14, 2:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
227 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             E FRANKLIN              35.93N  86.84W
07/14/2015  M1.00 INCH       WILLIAMSON         TN   TWITTER

            QUARTER SIZE HAIL REPORTED AT OLD NATCHEZ TRACE COUNTRY
            CLUB

&&

EVENT NUMBER OHX1500659

MD
Local storm report, Jul 14, 2:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
229 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             W FRANKLIN              35.93N  86.84W
07/14/2015  M1.75 INCH       WILLIAMSON         TN   TWITTER

            GOLF BALL SIZED HAIL REPORTED AT OLD NATCHEZ TRACE
            COUNTRY CLUB

&&

EVENT NUMBER OHX1500660

MD
Local storm report, Jul 14, 2:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
232 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             3 SW BELLE MEADE        36.07N  86.89W
07/14/2015  M1.00 INCH       DAVIDSON           TN   TWITTER

            QUARTER PLUS SIZED HAIL REPORTED AT PERCY WARNER PARK

&&

EVENT NUMBER OHX1500661

MD
Special weather statement, Jul 14, 2:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
232 PM CDT TUE JUL 14 2015

TNZ032-033-065-066-142015-
PUTNAM TN-CUMBERLAND TN-OVERTON TN-WHITE TN-
232 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CUMBERLAND...EASTERN
PUTNAM...NORTHEASTERN WHITE AND SOUTHERN OVERTON COUNTIES UNTIL 315
PM CDT...

AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MONTEREY...OR 9 MILES EAST OF COOKEVILLE...MOVING SOUTHEAST AT 35
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...CROSSVILLE...FAIRFIELD GLADE...ALGOOD...MONTEREY...
PLEASANT HILL...LAKE TANSI...SLATE SPRINGS...RICKMAN AND CUMBERLAND
MOUNTAIN STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3580 8507 3609 8549 3629 8542 3620 8508
      3614 8512 3614 8508 3617 8503 3615 8500
      3616 8499 3616 8497 3615 8496 3615 8491
      3614 8487 3610 8484
TIME...MOT...LOC 1932Z 305DEG 30KT 3614 8533

MR3
Local storm report, Jul 14, 2:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
234 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             6 WSW BRENTWOOD         35.96N  86.89W
07/14/2015  M1.75 INCH       WILLIAMSON         TN   TWITTER

            GOLF BALL SIZED HAIL REPORTED BY A TV MET NEAR
            GRASSLAND

&&

EVENT NUMBER OHX1500662

MD
Local storm report, Jul 14, 2:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
239 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     WALL CLOUD       4 N FRANKLIN            35.99N  86.84W
07/14/2015                   WILLIAMSON         TN   TRAINED SPOTTER

            WALL CLOUD AND FUNNEL CLOUD REPORTED BY NUMEROUS
            OBSERVERS AROUND THE COOL SPRINGS AREA

0236 PM     FUNNEL CLOUD     4 N FRANKLIN            35.99N  86.84W
07/14/2015                   WILLIAMSON         TN   TRAINED SPOTTER

            WALL CLOUD AND FUNNEL CLOUD REPORTED BY NUMEROUS
            OBSERVERS AROUND THE COOL SPRINGS AREA

&&

EVENT NUMBER OHX1500663
EVENT NUMBER OHX1500664

MD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:16 PM CDTTornado WarningOHXClay29 min
Jul 14, 7:09 AM CDTSpecial Weather StatementOHXFentress, Pickett51 min
Jul 14, 7:59 AM CDTSpecial Weather StatementOHXFentress46 min
Jul 14, 12:50 PM CDTSpecial Weather StatementOHXFentress25 min
Jul 14, 1:16 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett44 min
Jul 14, 1:26 PM CDTSevere Thunderstorm WarningOHXFentress, Overton49 min
Jul 14, 1:34 PM CDTTornado WarningOHXFentress, Pickett26 min
Jul 14, 1:40 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett39 min
Jul 14, 1:54 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam39 min
Jul 14, 1:57 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett28 min
Jul 14, 2:02 PM CDTSpecial Weather StatementOHXDickson, Humphreys43 min
Jul 14, 2:04 PM CDTTornado WarningOHXFentress26 min
Jul 14, 2:16 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson17 min
Jul 14, 2:18 PM CDTSpecial Weather StatementOHXDavidson, Trousdale, Wilson42 min
Jul 14, 2:23 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys37 min
Jul 14, 2:31 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson29 min
Jul 14, 2:32 PM CDTSpecial Weather StatementOHXCumberland43 min
Jul 14, 2:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson34 min
Jul 14, 2:42 PM CDTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White33 min
Jul 14, 2:53 PM CDTTornado WarningOHXCumberland, Putnam, White27 min
Jul 14, 2:56 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson34 min
Jul 14, 2:58 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry32 min
Jul 14, 3:00 PM CDTSevere Thunderstorm WarningOHXDavidson30 min
Jul 14, 3:01 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson29 min
Jul 14, 3:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White49 min
Jul 14, 3:18 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White27 min
Jul 14, 3:29 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, Van Buren, White46 min
Jul 14, 3:32 PM CDTSpecial Weather StatementOHXHickman, Humphreys, Lewis, Maury, Perry58 min
Jul 14, 3:35 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson25 min
Jul 14, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White34 min
Jul 14, 3:44 PM CDTAreal Flood AdvisoryOHXCumberland, Putnam, White5 hr
Jul 14, 3:50 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry5 hr
Jul 14, 3:53 PM CDTSevere Thunderstorm WarningOHXCannon, Warren21 min
Jul 14, 3:57 PM CDTTornado WarningOHXCannon, Warren13 min
Jul 14, 4:12 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren48 min
Jul 14, 4:13 PM CDTSpecial Weather StatementOHXMarshall47 min
Jul 14, 4:26 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury34 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy35 min
Jul 14, 5:04 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Wayne56 min
Jul 14, 5:18 PM CDTSevere Thunderstorm WarningOHXWayne42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.